Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from schizophrenia,remedies to overcome - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Schizophrenia
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3511 Questions
User :   Regarding My Mental Health
Doctor :   hi
Doctor :   please proceed with your query?
User :   Hello Doctor
Doctor :   hi, please proceed with your query
User :   Hi Doctor
User :   i am psychiatric patient suffereing from schizophrenia from past 3-4 years
Doctor :   hi
User :   Hi
Doctor :   there must be some techinical problem in the connection
Doctor :   Are you there ?
User :   yes i am there
Doctor :   ok
Doctor :   so you have schizophrenia since 4 years
User :   i developed schizophrenia from office stress due to some doubt in office that everybody is watching
Doctor :   ok
User :   because my manager was following me
Doctor :   so have u been on meds ?
User :   yes i have been on medication
User :   C-Pram
User :   Palaris
User :   Provonal SR 40 mg
Doctor :   ok
User :   Modafil 100mg
Doctor :   so have u seen any change or improvement
User :   schizophrenia is not there since 1 year for me but there seems to be disturbance in my mind
Doctor :   ok
Doctor :   what kind of disturbance
User :   i cannot think properly turbulance in my mind i cannot have proper emotions also due to this
Doctor :   can you explain this please ?
User :   i also have thyroid problem
User :   i am taking thyronorm due to this
Doctor :   ok
User :   i don't know which came first thyroid or schizophrenia
Doctor :   so have u been on the other previous meds as well till now?
Doctor :   it does not matter, so long as u are being treated
User :   yes i have been on medication but some how i feel disturbance due to some reason in my brain..
Doctor :   can you describe this disturbance ?
User :   i feel some numbness because of which i become very slow in my activities iam not enjoying myself
Doctor :   may i know your age, marital status, occupation?
User :   my age is 32,married,software occupation
Doctor :   also can u tell me where u have the numbness ?
User :   on top of my head
Doctor :   i guess, you have been working late nights under stress, or have severe problems due to work issues
User :   one more thing i was active before now i have become lazy i get up late in the morning
Doctor :   ok
User :   i am not working that much now a days but still i have this stress problem
Doctor :   i would advise a few things to start with
Doctor :   1. WORK OUT AT A GYM daily or 4 times a week
Doctor :   2. have a good family life and try to relax
Doctor :   3. MEDITATE DAILY - IN THE MORNING FOR 3O MIN
Doctor :   4. GO OUT INTO THE FRESH AIR, AND DO BREATHING EXCERCISES
Doctor :   AVOID ACTIVITIES - LIKE SMOKING , DRINKING ALCOHOL, ETC
Doctor :   ARE u there ?
User :   ok
Doctor :   are you following me ?
User :   i am there
User :   yes
Doctor :   these problems you ahve are due to lack of stress management
User :   ok
Doctor :   take out part of your day, to BE HAPPY
Doctor :   AND RELAX AND LAUGH
User :   but what about medications do i need to continue for
Doctor :   KEEP A FIXED TIME TO DO SO
Doctor :   THE NEED FOR THYRONORM, needs to be evaluated on basis fo THYROID tests (T3 , TSH, ETC )
User :   but how about the medicines which i am taking for schizophrenia
Doctor :   the need for the other meds, will depend on a evaluatipon by a psychiatrist
Doctor :   WHEN was the last time you saw your psychiatrist ?
User :   now its been a year i have relocated to Gurgaon due to job
Doctor :   ok
Doctor :   so since 1 yr, u have not been to him
Doctor :   is this right ?
User :   yes..may be 7-8 months
Doctor :   ok
Doctor :   its now time to see one
User :   ok
Doctor :   but, for now, i can giveyou some tips
User :   ok
Doctor :   tell me how your life is ?
Doctor :   are you happy ?
Doctor :   hows your appetite ?
Doctor :   sleep , work life ?
User :   my life is going well but job tension is always there i am working as a contractor and need to keep changing my jobs
Doctor :   and family life ?
Doctor :   ok
Doctor :   then i guess, being prepared for the next job, will help you
User :   my wife keeps complaining that i sleep too much and not active
User :   yes i am in the process of finding new job
Doctor :   YOU NEED TO DEVELOP THE ABILITY TO FINISH ONE CONTRACT AND MOVE ON
Doctor :   Also, develop your people skills, so that you are accepted by most employers
Doctor :   PEOPLE like people who can make them laugh and look good
Doctor :   they dont like people in misery
Doctor :   so do not portray, your selves to be in MISERY or always having problems
User :   yes..you are correct i have also experienced that
User :   ok
Doctor :   the FIRST FOUR STEPS THAT I HAD MENTIONED , WILL HELP YOU, TO GET WHAT I HAVE TOLD NOW
User :   ok
Doctor :   MEDITATE, RELAX, WORKOUT (cardio), ENJOY
User :   ok doctor
Doctor :   develop a ability - that YOU SHOULD NOT WORRY FOR ANY REASON
Doctor :   I MEAN TO SAY, DONT TAKE ANYTHING, SO SERIOUS TO HEART, THAT IT SHOULD AFFECT YOUR LIFE
Doctor :   COMPARTMENTALISE, YOUR LIFE
Doctor :   KEEP WORK THINGS AT WORK
Doctor :   AND FAMILY ISSUES AT HOME
User :   ok...i am also realizing that now
Doctor :   MAKE SURE THAT IT DOES NOT OVERLAP
Doctor :   MOST ISSUES, AT WORK , OCCURS WHEN PERSONAL LIFE ISSUES CAUSE PROBLEMS
Doctor :   I DO KNOW THAT IT IS EASY TOLD THAN FOLLOWED
Doctor :   BUT MAKE AN EFFORT TO DO SUCH CHANGES, WITH A PLAN AND YOU WILL SUCCEED
User :   my first wife left me because i had schizophrenia
Doctor :   Have you followed my advice
Doctor :   im sorry to know that
User :   yes i understand
Doctor :   ok
User :   i was not having that before but i developed it due to stress
Doctor :   i understand,
Doctor :   all issues in life can be solved by proper stress management
User :   ok..i think that is what is lacking...i need to do something for that
Doctor :   yes
Doctor :   follow the methods i have told earlier
Doctor :   wake up early
Doctor :   work out
Doctor :   meditate
User :   i am not able to get up early becuase i take the medication i will sleep immediately after taking medications
Doctor :   In that case, see your doc, and determine the need to reduce the dosage
User :   ok
Doctor :   then, if the dosage is changed or medicine is stopped, the next step is to change lifestyle
User :   i want to know can the medicine be stopped for schizophrenia and thyroid because i read they were for life long
Doctor :   test yourself with T 3
Doctor :   u need an evaluation , prior to changing your other meds
User :   ok
Doctor :   also the numbness you told earlier ....
Doctor :   is not that significant
User :   ok
Doctor :   so relax now,
Doctor :   and do the needed steps , and u will be fine
User :   ok..
Doctor :   do u have any other query?
Doctor :   or any doubts to be cleared?
User :   yes..stress was the main cause for me to get all these problems
Doctor :   also listen to music
Doctor :   that will sooth you up
User :   ok
Doctor :   I hope i have solved all your worries effectively
User :   yes doctor but do you think we can stop medications if i do all these activities properly
Doctor :   yes sure
Doctor :   over a few months, we cna definitely stoip them
Doctor :   thanks for consulting me here
User :   ok..doctor thanks for everything
Doctor :   please remeber to give your opinion
Doctor :   on the website
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor